MAUDE Adverse Event Report: DEPUY MITEK LLC US IRRIGATION TUBESET 24PK; ARTHROSCOPE

DEPUY MITEK LLC US IRRIGATION TUBESET 24PK; ARTHROSCOPE
Catalog Number 284504
Medical Device Problem Code Overfill (2404)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Device was used for treatment, not diagnosis.H10 additional narrative: d10.Concomitant med products: fms duo pump.E3: reporter is a (b)(6).Udi: (b)(4).As of this date, the device has not been returned for evaluation; therefore, the reported condition cannot be confirmed and/or duplicated.
 
Event or Problem Description
It was reported by the sales rep in israel that during a shoulder arthroscopy surgical procedure on an unknown date, while using an fms duo pump device, the saline chamber filled all way up two different sets of inflow tubing.Another like device was used to complete the procedure without delay.There were no adverse patient consequences reported.No additional information was provided.This is report 2 of 2 for the same event in (b)(4).
 
Additional Manufacturer Narrative
This report is being submitted in pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by mitek or its employees that the report constitutes an admission that the device, mitek, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.H4: the device manufacture date was reported as unknown on the initial report.Please note that the date of manufacture has been updated accordingly.Investigation summary
=
> the complaint device is not being returned, therefore unavailable for a physical evaluation.Since the complaint device was not returned, we cannot determine a root cause for the reported failure.If additional information or the device is received in the future, we will reopen the complaint and perform the investigation as appropriate.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances related to the reported complaint condition were identified.At this point in time, no corrective action is required, and no further action is warranted.However, depuy synthes mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.

Brand Name
IRRIGATION TUBESET 24PK
Common Device Name
ARTHROSCOPE
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer (Section G)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
Manufacturer Contact
kate karberg
325 paramount drive
raynham, MA 02767
3035526892
MDR Report Key18094239
Report Number1221934-2023-04065
Device Sequence Number6680911
Product Code HRX
UDI-Device Identifier10886705017393
UDI-Public10886705017393
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K951843
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/08/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/29/2024
Device Catalogue Number284504
Device Lot Number3005468
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Supplement Date Received by Manufacturer01/08/2024
Initial Report FDA Received Date11/08/2023
Supplement Report FDA Received Date01/08/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/12/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown